# SDR SWAA2025111830620

- Difficulty date: October 31, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 70,318 hours, 42,031 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 271 LT WING.  REPLACED ANGLE AND FASTENERS TRAILING EDGE LOCATED ORSS 271 LT WING IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2930 SHEET 7, REV -.
